Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/42403
Title: Lyapunov-type inequalities for a class of fractional boundary value problems with integral boundary conditions
Authors: López, Belén 
Rocha, Juan 
Sadarangani, Kishin 
UNESCO Clasification: 12 Matemáticas
Keywords: Eigenvalue
Fractional boundary value problem
Lyapunov-type inequality
Issue Date: 2019
Publisher: 0170-4214
Journal: Mathematical Methods in the Applied Sciences 
Abstract: In this paper, Lyapunov-type inequalities are derived for a class of fractional boundary value problems with integral boundary conditions. As an application, we obtain a lower bound for the eigenvalues of corresponding equations.
URI: http://hdl.handle.net/10553/42403
ISSN: 0170-4214
DOI: 10.1002/mma.5322
Source: Mathematical Methods in the Applied Sciences [ISSN 0170-4214], v. 42 (1), p. 49-58
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

2
checked on Sep 20, 2020

Page view(s)

18
checked on Sep 20, 2020

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.